UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Sampling expansions associated with quaternion difference equations Journal article
Cheng, Dong, Kou, Kit Ian, Xia, Yonghui, Xu, Junfeng. Sampling expansions associated with quaternion difference equations[J]. LINEAR & MULTILINEAR ALGEBRA, 2023, 71(13), 2180 - 2203.
Authors:  Cheng, Dong;  Kou, Kit Ian;  Xia, Yonghui;  Xu, Junfeng
Favorite | TC[WOS]:1 TC[Scopus]:1  IF:0.9/1.0 | Submit date:2022/08/05
Sampling Expansions  Quaternion Difference Equations  Tridiagonal Matrices  Quaternion Polynomials  Interpolation